gastroenterologist-icon
Morning diarrhea.
After taking antibiotics for throat infection, having morning diarrhea and early morning stomach pain very frequent,from few months. Can anyone suggest me how to cure it please.
197 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, how long you took antibiotics ?? Generally antibiotics are not prescribed for diarrhea. Antibiotic-associated diarrhea occurs in patients receiving antibiotics and occurs for no explainable reason. Five to twenty-five percent of patients may develop antibiotic-associated diarrhea.Antibiotics also cause irritates gastric mucosa causing gastritis which could lead to early morning stomach pain . Drink lot of water , consult doctor and discuss with regard.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.